# SDR 95ZZZM531

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND CORROSION ON RIGHT OUTBOARD SEAT TRACK, STATION 200 TO 266.  SPLICED IN NEW SEAT TRACK PER SRM 53-05, FIGURE 4.  TOTAL CYCLES 73,957.
